Patient :I have had some kind of infection in my ears to the point where I can't hear so I went to an emergency clinic and they told me to take antibiotics and bromphenir-pseudophed-Dmitry syrup on June 6th. Now I still can't hear correctly out of my right ear and I have yellow-green puss coming out of my eyes. I only took the syrup for a day because I don't like how I was feeling when I took it but I'm still talking penicillin 3× a day but I'm also still exhausted...what is going on with my body?
Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.
It seems you have got Acute Otitis Media with wax obstructed in your ear canal, that is causing the ear discharge as well as the hearing issues.
I would advice you in this scenario, to use ear drops used to dissolve the wax, commonly available OTC is Soliwax containing paradichlorobenzene , benzocaine , chlorbutol, turpentine oil.
You should use 6-8 drops 4-5 times a day in the affected ear. If your wax doesn't responds to this, then you would require syringing by an ENT surgeon to remove the impacted wax.
In case, you have any ear pain, pus discharge from ear then you should not use the wax removal solution and should reach an ENT Specialist immediately as that could be an Acute Otitis Media , that is an infection of ear which can occur due to activities like Swimming.
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.